research centers


Search results: Found 2

Listing 1 - 2 of 2
Sort by

Article
The dynamics of two harmful phytoplankton and herbivorous zooplankton system
ديناميكية نظام يتكون من اثنين من العوالق النباتية الضارة وعالق حيواني عاشب

Authors: Raid Kamel Naji رائد كامل ناجي --- Asraa Amer Aaid اسراء عامر عايد
Journal: Iraqi Journal of Science المجلة العراقية للعلوم ISSN: 00672904/23121637 Year: 2013 Volume: 54 Issue: 3 Pages: 676-695
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper, a mathematical model consisting of the two harmful phytoplankton interacting with a herbivorous zooplankton is proposed and studied. The existence of all possible equilibrium points is carried out. The dynamical behaviors of the model system around biologically feasible equilibrium points are studied. Suitable Lyapunov functions are used to construct the basins of attractions of those points. Conditions for which the proposed model persists are established. The occurrence of local bifurcation and a Hopf bifurcation are investigated. Finally, to confirm our obtained analytical results and specify the vital parameters, numerical simulations are used for a hypothetical set of parameter values.

في هذا البحث، تم اقتراح ودراسة نموذج رياضي يتكون من اثنين من العوالق النباتية الضارة و عالق حيواني عاشب. تم ايجاد جميع نقاط التوازن الممكنة ومن ثم دراسة السلوك الديناميكي حولها. استخدمنا دوال ليابانوف مناسبة لايجاد احواض التجاذب لتلك النقاط. شروط الاصرار لهذا النموذج وجدت. بحثنا امكانية حدوث التفرع المحلي وتفرع هوبف. وأخيرا، لتأكيد النتائج التحليلية التي تم الحصول عليها وتحديد المعلمات الاساسية، استخدمنا المحاكاة العددية لمجموعة من قيم المعلمات الافتراضية.


Article
Nonlinear systems and their applications to the regularized Boussinesq system

Author: Mudhir A. Abdul Hussain
Journal: Journal of Basrah Researches (Sciences) مجلة ابحاث البصرة ( العلميات) ISSN: 18172695 Year: 2008 Volume: 34 Issue: 1A Pages: 48-53
Publisher: Basrah University جامعة البصرة

Loading...
Loading...
Abstract

In this paper, bifurcation analysis of the cubic nonlinear system has been studied. It is shown that there is a regular solution in some domains of parameters of a given system, also the Discriminant set of a certain system was found. The existence and stability of periodic solutions of the regularized Boussinesq system were shown.

في هذا البحث قمنا بدراسة تحليل التفرع لنظام تكعيبي غير خطي. لقد تم اثبات وجود الحلول المنتظمة في بعض مجالات مستوي المعلمات لهذا النظام كذلك تم ايجاد المجموعة المميزة لهذا النظام. وجود و استقرارية الحلول الدورية لنظام بوسون المنتظم تم اثباتها في هذا البحث.

Listing 1 - 2 of 2
Sort by
Narrow your search

Resource type

article (2)


Language

English (2)


Year
From To Submit

2013 (1)

2008 (1)